Alert archive / Kansas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 207, NWS Dodge City, KS

June 19, 2007Morton County, Stanton County, Stevens County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jun 19, 2007, 8:43 PM CDT for Morton County, Stanton County, Stevens County, Kansas. It was in force for 64 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2007, 8:43 PM CDT (01:43 UTC)
Expired
Jun 19, 2007, 9:47 PM CDT
In force
64 min
Issued by
NWS Dodge City, KS
Area
Counties, with a storm outline in the text

Counties Morton County, KS, Stanton County, KS, Stevens County, KS

The radar

The Dodge City radar (KDDC), 149 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 8:45 PM CDTTSTM WND DMG14 Se Johnson City, KS3 INCH DIAMETER TREE BRANCHES DOWN.
Jun 19, 8:45 PM CDTHAIL 0.8814 Se Johnson City, KS
Jun 19, 9:20 PM CDTHAIL 14 N Rolla, KS
Jun 19, 9:30 PM CDTHAIL 1.7512 Ne Richfield, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 4:52 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 1.7 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2007-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3489 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2007-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3489 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1034 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
1.2
Supercell composite
6.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDDC 200143
SVRDDC
KSC129-187-189-200300-
/O.NEW.KDDC.SV.W.0207.070620T0143Z-070620T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
843 PM CDT TUE JUN 19 2007

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN MORTON COUNTY IN SOUTHWEST KANSAS.
  SOUTHEASTERN STANTON COUNTY IN SOUTHWEST KANSAS.
  NORTHWESTERN STEVENS COUNTY IN SOUTHWEST KANSAS.

* UNTIL 1000 PM CDT

* AT 840 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
  GOLF BALL SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS
  STORM WAS LOCATED 24 MILES NORTH OF ROLLA...OR 7 MILES SOUTH OF BIG
  BOW...AND MOVING SOUTH AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ROLLA...
  RURAL RESIDENCES OF EASTERN MORTON...NORTHWESTERN STEVENS AND
  SOUTHEASTERN STANTON COUNTIES.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING
FOR SOUTHWESTERN KANSAS.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT CDT
WEDNESDAY MORNING FOR SOUTHWESTERN KANSAS.

LAT...LON 3752 10153 3751 10169 3708 10184 3708 10151
      3735 10150 3738 10152 3740 10152

$$
2 follow-up statements
000 
WWUS53 KDDC 200233
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
932 PM CDT TUE JUN 19 2007

KSC187-200242-
/O.CAN.KDDC.SV.W.0207.000000T0000Z-070620T0300Z/
STANTON KS-
932 PM CDT TUE JUN 19 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN STANTON COUNTY 
IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
WEDNESDAY MORNING FOR SOUTHWESTERN KANSAS.

LAT...LON 3738 10173 3738 10152 3736 10152 3735 10150
      3724 10150 3723 10152 3709 10151 3708 10183
      3708 10183

$$

KSC129-189-200300-
/O.CON.KDDC.SV.W.0207.000000T0000Z-070620T0300Z/
STEVENS KS-MORTON KS-
932 PM CDT TUE JUN 19 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR EASTERN MORTON AND NORTHWESTERN STEVENS COUNTIES...

AT 929 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 4 MILES NORTH OF ROLLA...MOVING SOUTH AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ROLLA...
  RURAL RESIDENCES OF EASTERN MORTON AND NORTHWESTERN STEVENS
  COUNTIES.

AT 920 PM CDT...ONE INCH HAIL WAS REPORTED 4 MILES NORTH OF ROLLA BY 
THE ROLLA FIRE DEPARTMENT.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
WEDNESDAY MORNING FOR SOUTHWESTERN KANSAS.

LAT...LON 3738 10173 3738 10152 3736 10152 3735 10150
      3724 10150 3723 10152 3709 10151 3708 10183
      3708 10183

$$

BURKE
000 
WWUS53 KDDC 200247
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
948 PM CDT TUE JUN 19 2007

KSC129-189-200258-
/O.CAN.KDDC.SV.W.0207.000000T0000Z-070620T0300Z/
STEVENS KS-MORTON KS-
948 PM CDT TUE JUN 19 2007

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MORTON AND
NORTHWESTERN STEVENS COUNTIES IS CANCELLED...

THE SEVERE THUNDERSTORM HAS WEAKENED AND NO LONGER POSES A THREAT TO
LIFE OR PROPERTY...HOWEVER GUSTY WINDS...HEAVY RAIN...AND SMALL HAIL
WILL STILL BE POSSIBLE OVER EASTERN MORTON AND NORTHWESTERN STEVENS
COUNTIES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
WEDNESDAY MORNING FOR SOUTHWESTERN KANSAS.

LAT...LON 3738 10173 3738 10152 3736 10152 3735 10150
      3724 10150 3723 10152 3709 10151 3708 10183
      3708 10183

$$

BURKE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 2:49 PM CDT, 5 hours 54 minutes earlier.

Area forecast discussion, Jun 19, 2:49 PM CDT, 5 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
249 PM CDT TUE JUN 19 2007

.DISCUSSION...

DAYS 1-2...

THE MAIN FORECAST CHALLENGE TODAY IS WHEN AND WHERE SEVERE STORMS
WILL MATERIALIZE.  A SECONDARY CONCERN IS HIGH QPF POTENTIAL AND
POSSIBLE FLOODING.

THE LATEST SURFACE ANALYSIS FROM 19Z SHOWED AN OLD FRONTAL BOUNDARY
WELL SOUTH OF OUR AREA...WELL INTO CENTRAL OKLAHOMA.  THE MOISTURE
TRANSPORT NORTH OF THIS BOUNDARY IS RUNNING INTO AN EASTERLY FLOW
JUST OFF THE SURFACE.  AN UPSLOPE AFFECT HAS BEEN OCCURRING ALL
DAY...STARTING WITH DENSE FOG THIS MORNING.  THE MORNING DDC
SOUNDING SHOWED OVER 2500 J/KG OF CAPE NEAR DDC...WHICH SHOULD
INCREASE IN THE HEAT OF THE DAY.  FOG BURNED OFF QUICKLY OVER MOST
OF THE AREA...BUT LINGERED ALONG WITH LOW CLOUDS IN THE HYS/RSL
AREA.  THIS CREATED A DIFFERENTIAL HEATING BOUNDARY IN THE CLEAR
AREA NEAR THE FOG...FORMING A BOUNDARY FOR MOISTURE TO CONVERGE
UPON.  THE FIRST STORM OF THE DAY FIRED NW OF HLC ABOUT 16Z AND
DRIFTED EAST INITIALLY...THEN SOUTH.  THINK THIS STORM IS A SIGN OF
WHAT IS TO COME.

DID NOT CHANGE MUCH TO THE GOING FORECAST.  30 POPS SW...40 N AND
W...AND 50 IN THE EASTERN 1/3RD OF THE CWA DUE TO THE HIGHEST DEW
POINTS AND DEEPER MOISTURE.  WILL MENTION POSSIBLE SEVERE
EVERYWHERE...THINKING PENNY-SIZE HAIL WILL BE EASILY REALIZED WITH
THE POTENTIAL FOR GOLFBALLS...AND STRONG WINDS COULD POSSIBLY REACH
SEVERE LEVELS. SOME STRONG ROTATION HAS ALREADY BEEN WITNESSED NORTH
OF OUR CWA...SO BRIEF TORNADOES ARE NOT OUT OF THE QUESTION.
MOVEMENT OF ANY STORM WILL BE SLOW...SO HEAVY RAIN IS PROBABLY THE
GREATEST CONCERN...SINCE MANY PARTS OF OUR CWA HAVE RECEIVED COPIOUS
AMOUNTS OF RAIN OVER THE PAST 2 TO 3 WEEKS. OUR EASTERN TIER OF 2
COUNTIES STILL REMAINS WITH THE LOWEST FFG LEVELS...BUT EVEN OTHER
AREAS ARE QUITE SATURATED. THE LATEST RUNS OF THE MODELS HAVE BACKED
OFF ON HEAVY QPF FOR US...AND DONT QUITE UNDERSTAND THIS AS THE 12Z
DDC SOUNDING HAD 1.33 INCHES OF PRECIPITABLE WATER.  IF A STORM
INITIATES...IT COULD DUMP 1 TO 2 INCHES OVER ANY ONE SPOT...IF
MOVEMENT IS SLOW.  ALL INDICATIONS FROM THE 7H FLOW IS 15 TO 20 KT
FOREWORD MOVEMENT IS ALL THAT CAN BE EXPECTED.

STAYED WITH THE 20 POPS FOR WEDNESDAY NIGHT.  THERE WILL BE MORE
NUMEROUS BOUNDARIES LEFT OVER FROM TONIGHTS CONVECTION AND IN
PLACE INSTABILITY AS THE AFTERNOON HEATS UP.

TEMPERATURE FORECAST GRIDS LOOKED GOOD AND REASONABLE.  UPPER 60S
TO LOWER 70S FOR LOWS BOTH TONIGHT AND WED NT.  MAX TEMPERATURES
SHOULD SOAR TO THE LOWER 90S ON WEDNESDAY AND LOW TO MID 90S ON
THURSDAY.

DAYS 3-7...

GENERAL FORECAST FOCUS WILL BE ON CHANCES OF PRECIPITATION AND
TEMPERATURES.

NUMERICAL MODELS (GFS/ECMWF/CANADIAN) GENERALLY AGREE WITH UPPER
LEVEL RIDGING TAKING PLACE OVER THE DESERT SOUTHWEST WITH GRADUAL
LIFTING NORTHEAST ACROSS THE WESTERN HIGH PLAINS THROUGH THE PERIOD.
A SOUTHERLY FLOW SHOULD PERSIST THROUGHOUT MOST OF THE PERIOD WHICH
WILL ALLOW 850MB DEWPOINTS TO PUSH UP INTO THE TEENS EACH DAY
THROUGH THE WEEKEND. GFS TENDS TO INDICATE SMALL UPPER LEVEL
SHORTWAVE TROUGHS PASSING THROUGH THE PATTERN THURSDAY AND AGAIN
SAT/SUN. WITH AMPLE MOISTURE PRESENT AND A NORTHWESTERLY FLOW ALOFT
CHANCES OF SHOWERS/THUNDERSTORMS CANNOT BE RULED OUT FOR THURSDAY.
PLACEMENT OF THE UPPER LEVEL SHORTWAVE TROUGH PATH AND CAPPING DUE
TO WARMER TEMPERATURES ADVECTING INTO THE AREA COULD BE LIMITING
FACTORS. LEFT POPS/WX UNCHANGED.

THE PERSISTENT SOUTHERLY FLOW DURING THE PERIOD WILL ALSO ALLOW 850MB
TEMPERATURES TO RISE WELL INTO THE 20S AND LOWER 30S ACROSS THE
REGION. THIS WILL PUSH SURFACE TEMPERATURES WELL INTO THE 90S
THROUGH THE WEEKEND AND INTO NEXT WEEK.

THE NEXT SIGNIFICANT UPPER LEVEL LOW PRESSURE SYSTEM SHOULD BEGIN TO
APPROACH THE PACIFIC NORTHWEST COAST BY THE LATTER PART OF NEXT
WEEK.

&&

.AVIATION...

PRIMARILY VFR CONDITIONS SHOULD PERSIST DURING MOST OF THE PERIOD
WITH SOME RESIDUAL CLOUDINESS PRODUCING SOME MVFR CEILINGS MOSTLY
EAST TOWARDS KICT. A CHANCE OF SHOWERS/THUNDERSTORMS DOES EXIST
LATE THIS AFTERNOON AND EVENING...WHICH COULD TEMPORARILY DROP
MVFR/IFR CONDITIONS LOCALLY FOR BOTH CEILINGS/VISIBILITY.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  69  91  70  93 /  50   0  20  10
GCK  69  91  68  94 /  40  20  30  10
EHA  69  93  67  95 /  30  20  20  10
LBL  70  92  69  93 /  30   0  20  10
HYS  68  91  69  92 /  40   0  20  10
P28  71  91  71  92 /  50   0  20  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

FN12/32/32
Hazardous weather outlook, Jun 19, 5:14 AM CDT, 15 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
514 AM CDT TUE JUN 19 2007

KSZ030-031-043>046-061>066-074>081-084>090-201015-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
514 AM CDT TUE JUN 19 2007 /414 AM MDT TUE JUN 19 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL
KANSAS.

.DAY ONE...TODAY AND TONIGHT

THERE WILL BE A CHANCE FOR SEVERE THUNDERSTORMS AFTER 4 PM WEST
OF A HAYS TO DODGE CITY TO MEADE LINE. THE MAIN HAZARD FROM THESE
STORMS WILL BE LARGE HAIL AND STRONG GUSTY WINDS.

DURING THE EARLY EVENING THESE STORMS ARE THEN EXPECTED TO
INCREASE IN AREAL COVERAGE BEFORE MOVING ACROSS THE REMAINDER OF
SOUTHWEST AND SOUTH CENTRAL KANSAS DURING THE OVERNIGHT HOURS.
AFTER SUNSET THE THREAT FOR SEVERE WEATHER FROM THESE STORMS WILL
DECREASE BUT GUSTY WINDS AND PERIODS OF MODERATE TO HEAVY RAIN
WILL REMAIN POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE WILL BE ANOTHER CHANCE OF THUNDERSTORMS LATE WEDNESDAY AND
WEDNESDAY NIGHT. ANY STORM THAT DOES DEVELOP MAY PRODUCE SOME
SMALL HAIL BUT IS NOT EXPECTED TO BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN 4 AND 10 PM.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

In the hours before

Local storm report, Jun 19, 8:01 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
801 PM CDT TUE JUN 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     HAIL             1 W ULYSSES             37.58N 101.37W
06/19/2007  E1.00 INCH       GRANT              KS   EMERGENCY MNGR

&&

JRJ
Local storm report, Jun 19, 8:14 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DODGE CITY KS
814 PM CDT TUE JUN 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TORNADO          5 SW ULYSSES            37.53N 101.42W
06/19/2007                   GRANT              KS   LAW ENFORCEMENT

&&

26
Local storm report, Jun 19, 8:17 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
817 PM CDT TUE JUN 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             3 SE BIG BOW            37.53N 101.51W
06/19/2007  E1.75 INCH       GRANT              KS   TRAINED SPOTTER

&&

26
Local storm report, Jun 19, 8:19 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
819 PM CDT TUE JUN 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     HAIL             1 W ULYSSES             37.58N 101.37W
06/19/2007  E1.00 INCH       GRANT              KS   EMERGENCY MNGR

&&

JRJ
Local storm report, Jun 19, 8:30 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
830 PM CDT TUE JUN 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     HAIL             9 W ULYSSES             37.58N 101.52W
06/19/2007  E1.75 INCH       GRANT              KS   EMERGENCY MNGR

&&

JRJ
Local storm report, Jun 19, 8:41 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
841 PM CDT TUE JUN 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     HAIL             LIBERAL                 37.04N 100.94W
06/19/2007  E0.75 INCH       SEWARD             KS   EMERGENCY MNGR

&&

JRJ

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 7:00 PM CDTSevere Thunderstorm WarningDDCHodgeman45 min
Jun 19, 7:16 PM CDTTornado WarningDDCGrant44 min
Jun 19, 7:22 PM CDTSevere Thunderstorm WarningDDCFord68 min
Jun 19, 7:33 PM CDTSevere Thunderstorm WarningDDCBarber57 min
Jun 19, 7:41 PM CDTSevere Thunderstorm WarningDDCGray49 min
Jun 19, 7:54 PM CDTTornado WarningDDCGrant36 min
Jun 19, 8:05 PM CDTSevere Thunderstorm WarningDDCClark, Ford, Meade70 min
Jun 19, 8:14 PM CDTSevere Thunderstorm WarningDDCKiowa33 min
Jun 19, 8:18 PM CDTSevere Thunderstorm WarningDDCGrant57 min
Jun 19, 8:24 PM CDTTornado WarningDDCStevens51 min
Jun 19, 8:50 PM CDTSevere Thunderstorm WarningDDCStevens39 min
Jun 19, 9:01 PM CDTSevere Thunderstorm WarningDDCSeward28 min
Jun 19, 9:01 PM CDTTornado WarningDDCStevens29 min
Jun 19, 9:21 PM CDTSevere Thunderstorm WarningDDCClark28 min
Jun 19, 10:10 PM CDTSevere Thunderstorm WarningDDCMorton25 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.